Publications 1--44, some Professional Articles, and my Ph.D thesis "Quasi-ordinary singularities of embedded surfaces"
(Harvard University, 1965) have been put together, with an Introduction by Craig Huneke, in

Collected Papers of Joseph Lipman. Queen's Papers in Pure and Applied
Mathematics, vol. 117, Queen's University Press, Kingston, Ontario, 2000.  
Part I, xxiv + 622 pp.  Part II, 905 pp.

This can be purchased at the   Campus Bookstore, Queen's University .   (I don't get royalties.)

Home  |  Vita  |  Publications |  Reviews